# SDR DALA1139741402

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 58,836 hours, 24,004 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Sparks
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SEAT 5D MONITOR IS INOPERATIVE DUE TO SHOOTING SPARKS.  MAINTENANCE REMOVED AND REPLACED SEAT 5D SDU MONITOR PER AMM.
